You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Note on Quasi-Decompositions of Irreducible Groups
E. F. Cornelius, Jr.
Proceedings of the American Mathematical Society
Vol. 26, No. 1 (Sep., 1970), pp. 33-36
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2036797
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A quasi-decomposition theorem is obtained for a torsion free abelian group with quasi-endomorphism algebra satisfying the minimum condition on left ideals.
Proceedings of the American Mathematical Society © 1970 American Mathematical Society